Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

visual trails

Posted by Dr. Bob on February 12, 1999, at 23:30:22

In reply to Re: effexor and mania, posted by Deirdre on February 8, 1999, at 22:33:40

> > While withdrawing (even with a very slow reduction in dosage)I have experienced ... a strange sensation of a millisecond lag between a movement and my mental perception of that movement - what I can only describe as internalized trails. Not pleasant.

You might be interested in the discussion at:





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:277